bannednutritionnapsgear

Advice Fever & Headaches 3 weeks into Tren Ace, Test E, VAR cycle

Ballzee2

New member
Member
I'm looking for some advice. Started Tren Ace 75mg EOD, Test E 75mv EOD and Anavar 50mg a day cycle about 3 weeks ago. First time Tren and Anavar have done other cycles. No big problems first couple weeks except for pretty bad PIP each time. No redness, it was hard to the touch and no fever initially for first few weeks so just though it was PIP from gear. Had night sweats from Tren but nothing else. I had a couple headaches the day after pinning but didn't think much about it. So around 3rd week because of PIP and having to Pin EOD I decided to switch to Tren E 300mg a week with Test E 300mg a week while continuing the Tren Ace for a couple more weeks while the long esters kicked in. That was 3 days ago. The next day I felt like crap, I mean bad, very weak, bad headache and tired. When I got home from work I checked my temperature and it was over 100 so i took some Ibuprofen. Next day same thing. Today same thing temp and headache and skin is itching all over. I've decided to stop the cycle just going back to trt until I try to figure this out. I do not think I'm sick no sinus issues no coughing. Any ideas on what's going on with me? Did I get an infection from the pinning? Over use from using the glutes over and over and my body couldn't take it? I was only pining in glutes so they were getting extremely sore. Or am I maybe having an allergic reaction to the Tren or Var? Just looking for any thoughts or advice. Thanks
 

DylanGemelli

Founding Member
Super Moderator
it could be a number of things... you could just be sick and it might not have anything to do with it... could be allergic reaction to the carrier oil in terms of itching... theres no real way to tell...
 

RickRock

Community Leader
VIP Moderator
Like Dylan said, it's hard to say exactly. Maybe you were just sick or you are having a reaction to something in the gear
 

Ballzee2

New member
Member
Thanks for the input Dylan and RickRock. I just don't feel like I'm sick but either way I'm laying off the gear for now to get my body in check and visit the Dr if I don't stop running a fever. I did switch to another source here on the forum for this last cycle so I guess it could be an allergic reaction to the oil. I did notice the itching seemed to have subdued after I took ibuprofen and got my temperature down. The PIP is almost gone after 3 days so I don't think it was an infection from the injections. First time, I felt like shit on gear usually I'm so pumped and feeling great, it sucks too cause the Tren Ace was kicked in and I was noticing it in the gym with no Tren sides besides night sweats.
 

DylanGemelli

Founding Member
Super Moderator
Thanks for the input Dylan and RickRock. I just don't feel like I'm sick but either way I'm laying off the gear for now to get my body in check and visit the Dr if I don't stop running a fever. I did switch to another source here on the forum for this last cycle so I guess it could be an allergic reaction to the oil. I did notice the itching seemed to have subdued after I took ibuprofen and got my temperature down. The PIP is almost gone after 3 days so I don't think it was an infection from the injections. First time, I felt like shit on gear usually I'm so pumped and feeling great, it sucks too cause the Tren Ace was kicked in and I was noticing it in the gym with no Tren sides besides night sweats.

Just take it easy until it passes bro


Sent from my iPhone using Tapatalk Pro
 

cbbram00

Active member
Member
My guess is the initial shock to the body from Tren Ace. The first few times I ran it the first couple of weeks were pretty tough but once it passes and Tren kicks in hold on tight buddy. It's gonna be a crazy ride.

I'm not sure why you feel the need to run Anavar with Tren your first Tren run. It's harsh enough by itself as you can see.
 
Top